# SDR 9507189924

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 2 CRACKS, 2.25 INCHES AND 3.50 INCHES LONG IN THE AFT CABIN DOOR FRAME UPPER RIGHT SIDE FS 817.  REPAIRED PER EA 99-091494.
